# SDR SWAA2021052623560

- Difficulty date: October 15, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR - STA. 537.5 - LBL PANEL BREAK JUST OUTSIDE 0 - CRACKED AT FASTNER / REMOVED CRACKED CABIN FLOOR PANEL BREAK STA 537.5 AND REPLACED WITH NEW PANEL BREAK P/N 143A5240-35 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 REV A A TAG WN41284
